I have a severe UTI & taking 500mg twice daily.
If you are on oral contraceptives (birth control pills), yes. Some antibiotics decrease the effectiveness of the Pill and your body reads it like a withdrawal bleed. You can also become pregnant when taking antibiotics while on oral contraceptives so you need to use back up condoms all during the time you are actively taking the antibiotics and for seven days after you finish them. Keep taking your Pill though. Do not alter the way you take them-just keep taking them as they come in the pack.
If you are not on oral contraceptives then it is probably not due to the antibiotics.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2009 • 1 answer
Posted 31 Dec 2009 • 3 answers
Posted 24 Sep 2010 • 2 answers
Posted 1 May 2013 • 3 answers
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers